Approximations and expansions
1. Approximate solution of fourth order differential equation in Neumann problem

J. Rashidinia; D. Kalvand; L. Tepoyan

Volume 02, Issue 04 , Autumn 2013, , Pages 243-254

  Generalized solution on Neumann problem of the fourth order ordinary differential equation in space $W^2_\alpha(0,b)$ has been discussed, we obtain the condition on B.V.P when the solution is in classical form. Formulation of Quintic Spline Function has been derived and the consistency ...  Read More